Hello everyone on here. I hope everyone’s having a good Father’s Day. I myself, don’t know what’s been happening to me. I’ve been feeling pretty depressed lately and finally this morning I broke down crying. I started crying in front of my daughter, and I hate doing that. I couldn’t help it. She started crying also. I love her so much, and I don’t want her crying. She’s my little girl just turned 9 in April. I started feeling pretty down a couple of weeks ago. I had run out of Trintillex my add on antidepressant. I hadn’t taken it in 2 weeks. I’m guessing it’s that, I hope so. I’ve been suffering with OCD, and depression for quite a few years now. I’m an avid weightlifter- bodybuilder. Been doing it for years, but lately I haven’t had the drive to lift at all. I do see my therapist once a week, and my APN once a month for my meds. I wish I felt better, much better. Bless everyone on here. SAMSON
Rough Father’s Day. : Hello everyone... - Anxiety and Depre...
Suddenly stopping an antidepressant is very dangerous. Why did you stop?
I ran by out. My APN gives me the Trintillex for free as samples cause they’re expensive. And now I’ve been off the Zoloft for 2 days cause she delayed the refill.
How can they delay the refill with medications as sensitive as these? Can you afford getting like a box for emergencies like these? Just use it when they delay them.
May be go to the doctors and see what other medication you can get to help . Sending a big hug
Hey how's things. I'm really sorry to hear this, and would definitely agree with others here, getting back on the meds ASAP is a huge priority. Other than that, do you know what things were coming up for you when you broke down? Of course it's not always obvious, but has there been anything lately that's been bringing you down? Hope you're well.
Dear Strongest..I am so sorry how badly you are feeling.
It's okay to cry after all we are all human. Your daughter's tears
supported you because she loves you.
I knew you had been off Trintillex a few weeks ago and just started
back on it recently. That in itself caused a big fluctuation in your brain
chemistry. Now I see that you mentioned you have had a delay in your
Zoloft refill for 2 days. It isn't any wonder that you are spiraling downward.
These meds can't be delayed without causing issues. I am so so sorry.
There's nothing you can really do right now but wait for the chemical to build
back up in your brain. As a virtual friend, I am suggesting that your doctor/therapist
provide you with enough to carry you through, as Square suggested.
Just the idea of running out could put fear in your mind. I wish you better days
soon my friend. Agora1 xx